# SDR ZZDA2009102

- Difficulty date: March 23, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- System (JASC): 5220 · Emergency Exits
- Part: Release Mech
- Condition: Misinstalled
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TAIL CONE RELEASE CAM ASSEMBLY AND LANYARD IMPROPERLY STOWED.  PERFORMED T/C 414A, 415, 417, 418 & 419 FOR TAIL CONE OPERATIONAL CHECK & PROPER ROUTING OF TAIL CONE LANYARD.  OK TO RETURN TO SERVICE.
